# SDR ASAA2020021432181

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 28,068 hours, 9,094 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR INOP-C/B POPPED. GROUNDED - YES. INSPECTED WIRING CIRCUIT-NORMAL. NO HISTORY REF B737-900 WDM 34-41-11. RESET WX RADAR C/B ON P6-1 REF B737-900 AMM 20-60-01 GRD VERIFICATION SUCCESSFUL- WX RADAR OPS NORMAL REF AMM 34-43-00 OK FOR SERVICE SEAMC RAY CONSULTED.
